Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Harmonic mappings of spheres


Author: R. T. Smith
Journal: Bull. Amer. Math. Soc. 78 (1972), 593-596
MSC (1970): Primary 53C99; Secondary 58G99
MathSciNet review: 0298590
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C99, 58G99

Retrieve articles in all journals with MSC (1970): 53C99, 58G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13018-0